Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 477-482
http://dx.doi.org/10.1155/S0161171285000527

Some unsolved problems on meromorphic functions of uniformly bounded characteristic

Department of Mathematics, Tokyo Metropolitan University, Fukasawa, Setagaya, Tokyo 158, Japan

Received 14 February 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shinji Yamashita, “Some unsolved problems on meromorphic functions of uniformly bounded characteristic,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 477-482, 1985. doi:10.1155/S0161171285000527